Alert archive / Texas / River Flood Warnings in 2025

River Flood Warning 37, NWS Austin/San Antonio, TX

August 2, 2025Kerr County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Aug 2, 2025, 4:00 PM CDT for Kerr County, Texas. It took effect at Aug 2, 2025, 5:40 PM CDT. It was in force for 97 min.

The area

The counties it named.

The facts

Issued
Aug 2, 2025, 4:00 PM CDT (21:00 UTC)
In effect from
Aug 2, 2025, 5:40 PM CDT
Expired
Aug 2, 2025, 7:17 PM CDT
In force
97 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 9.35 ft at Aug 2, 2025, 6:00 PM CDT.

actionminormoderate8101208/0208/0308/04
Action stage
10 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Aug 2, 12:33 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 2, 12:33 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1233 PM CDT Sat Aug 2 2025

...New SHORT TERM, LONG TERM, AVIATION...

.SHORT TERM...
(This afternoon through Sunday)
Issued at 1215 PM CDT Sat Aug 2 2025

A weak frontal boundary is noted on satellite imagery early this
afternoon over the Hill Country. A cumulus field has started to form
along this boundary and is expected to be the focus for convection
this afternoon and evening. Scattered showers and storms, some
capable of locally heavy rainfall, with rates of 1-2" per hour are
possible with this activity as it shifts southward through the
afternoon and evening hours. The latest 12Z suite of CAMs indicates
showers and storms erupting around 18Z over the Hill Country and
stretching east through the northern I-35 Corridor and northern
Coastal Plains, then pushing southward with time through the late
afternoon and early evening hours. These storms should primarily be
heavy rain producers, but could produce a couple of localized wind
gusts in excess of 40-50 mph due to a lack of shear in the atmosphere
to separate the updraft/downdraft interface. WPC still has a Day 1
Marginal risk for excessive rainfall over much of the region and this
makes sense given HREF mean PWATs in the 1.8-2.0 range ahead of the
frontal boundary.

Any storms should dissipate after sunset as loss of daytime heating
should weaken them. Northwest flow continues aloft through the
remainder of the weekend with a chance for a few isolated showers or
storms from a decaying complex of storms over the Hill Country Sunday
afternoon. For now, the chances are increasingly lower that storms
will hold together and make it into our region early Sunday
afternoon, but will hold onto low end PoPs to account for the
uncertainty here. Otherwise, additional rain chances arrive during
the start of the long term period.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 1215 PM CDT Sat Aug 2 2025

Northwest flow continues during the start of the long term period, as
ridging remains situated to our west. One more chance at showers and
storms is expected Monday afternoon and evening, primarily north of
I-10 and east of the Hill Country, with some locally heavy rain
possible once again. Any activity should decrease in coverage and
dissipate after sunset.

Tuesday and beyond, hot and dry conditions are expected as mid-level
ridging strengthens and pushes a bit further east. This should dry
out the mid-levels a bit more and result in increased large scale
sinking air. Temperatures are expected to remain near the same with
highs in the mid to upper 90s and lower 100s through the end of the
week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1141 AM CDT Sat Aug 2 2025

Thunderstorms will develop this afternoon as early as 19Z, mainly
impacting locations over the southern Edwards Plateau, Hill Country,
I-35 corridor and the coastal plains. At I-35 terminals,
thunderstorms could bring winds up to around 20 kts and locally
heavy downpours through around 01-02Z. Outside of thunderstorms,
wind will be less than 10 kts. No rain is forecast at KDRT.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              98  77  99  77 /  30  10  10  10
Austin Bergstrom Intl Airport  98  76  99  77 /  30  20  10  10
New Braunfels Muni Airport     98  74 100  76 /  30  20  10  10
Burnet Muni Airport            95  74  96  75 /  30  10  10  20
Del Rio Intl Airport          101  79 103  80 /  10  10   0   0
Georgetown Muni Airport        96  75  98  77 /  30  10  10  20
Hondo Muni Airport             99  75 100  76 /  30  10  10   0
San Marcos Muni Airport        99  74 100  76 /  30  20  10  10
La Grange - Fayette Regional   98  75  97  77 /  40  30  10  10
San Antonio Intl Airport       98  77 100  79 /  40  20  10  10
Stinson Muni Airport          101  77 102  78 /  30  20  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...MMM
Long-Term...MMM
Aviation...27

In the hours before

Special weather statement, Aug 2, 12:47 PM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1247 PM CDT Sat Aug 2 2025

TXZ172-173-021830-
Williamson TX-Burnet TX-
1247 PM CDT Sat Aug 2 2025

...A strong thunderstorm will impact portions of northwestern
Williamson and northeastern Burnet Counties through 130 PM CDT...

At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Joppa, or near Bertram, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burnet, Bertram, Lake Victor, Mahomet, Sunnylane, Joppa, Watson,
Andice, Oatmeal, Briggs, and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3085 9827 3103 9805 3076 9780 3061 9808
TIME...MOT...LOC 1747Z 325DEG 8KT 3084 9805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Aug 2, 1:41 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
141 PM CDT Sat Aug 2 2025

TXZ172-173-021915-
Williamson TX-Burnet TX-
141 PM CDT Sat Aug 2 2025

...A strong thunderstorm will impact portions of western Williamson
and northeastern Burnet Counties through 215 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mahomet, or 10 miles northeast of Bertram, moving southeast at 15
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cedar Park, Georgetown, Bertram, Serenada, Leander, Liberty Hill,
Jarrell, Florence, Oatmeal, Briggs, Sun City, Mahomet, Joppa, Andice,
Georgetown Dam, and Seward Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 9783 3087 9763 3086 9759 3052 9783
      3054 9787 3057 9789 3057 9792 3060 9792
      3063 9795 3061 9800 3063 9801 3061 9804
      3066 9816 3103 9791
TIME...MOT...LOC 1841Z 310DEG 14KT 3080 9790

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

27
Special weather statement, Aug 2, 1:57 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
157 PM CDT Sat Aug 2 2025

TXZ184-021930-
Edwards TX-
157 PM CDT Sat Aug 2 2025

...A strong thunderstorm will impact portions of central Edwards
County through 230 PM CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rocksprings, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rocksprings and Devil's Sinkhole State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3012 10041 3009 10005 2989 10004 2976 10033
TIME...MOT...LOC 1857Z 330DEG 6KT 2995 10026

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

27
Special weather statement, Aug 2, 2:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Sat Aug 2 2025

TXZ172-190>192-022000-
Blanco TX-Hays TX-Burnet TX-Travis TX-
234 PM CDT Sat Aug 2 2025

...A strong thunderstorm will impact portions of north central Hays,
west central Travis, northeastern Blanco and south central Burnet
Counties through 300 PM CDT...

At 233 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spicewood, or 10 miles southeast of Marble Falls, moving south at 10
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Round Mountain, Lakeway, Lago Vista, Bee Cave, Spicewood, Cypress
Mill, Pedernales Falls State Park, Briarcliff, and Point Venture.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 9833 3053 9804 3030 9800 3025 9830
TIME...MOT...LOC 1933Z 344DEG 9KT 3045 9818

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Tran/EH
Special weather statement, Aug 2, 3:03 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
303 PM CDT Sat Aug 2 2025

TXZ194-022030-
Lee TX-
303 PM CDT Sat Aug 2 2025

...A strong thunderstorm will impact portions of northwestern Lee
County through 330 PM CDT...

At 303 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lexington, Tanglewood, Fedor, Blue, Leo, Old Dime Box, and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3027 9700 3041 9724 3045 9719 3046 9715
      3056 9697 3054 9692 3049 9690 3048 9691
      3046 9690 3046 9688 3043 9687 3043 9685
      3040 9682
TIME...MOT...LOC 2003Z 301DEG 4KT 3044 9709

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:12 PM CDTSpecial Weather StatementEWXHays48 min
Aug 1, 7:27 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde4 hr
Aug 1, 7:39 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Aug 1, 8:59 PM CDTFlash Flood Warning Considerable damage threatEWXVal Verde3 hr
Aug 2, 12:47 PM CDTSpecial Weather StatementEWXBurnet43 min
Aug 2, 1:41 PM CDTSpecial Weather StatementEWXWilliamson34 min
Aug 2, 1:57 PM CDTSpecial Weather StatementEWXEdwards33 min
Aug 2, 2:34 PM CDTSpecial Weather StatementEWXBlanco26 min
Aug 2, 3:03 PM CDTSpecial Weather StatementEWXLee27 min
Aug 2, 3:16 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr3 hr
Aug 2, 4:07 PM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Aug 2, 4:14 PM CDTFlash Flood Warning Considerable damage threatEWXBandera, Gillespie, Kerr3 hr
Aug 2, 4:50 PM CDTSpecial Weather StatementEWXFayette25 min
Aug 2, 5:03 PM CDTAreal Flood AdvisoryEWXKendall, Kerr3 hr
Aug 2, 5:09 PM CDTSpecial Weather StatementEWXBexar, Medina51 min
Aug 2, 5:24 PM CDTSpecial Weather StatementEWXGonzales51 min
Aug 2, 6:08 PM CDTSpecial Weather StatementEWXBexar, Comal, Gonzales, Guadalupe, Wilson52 min
Aug 2, 6:18 PM CDTSpecial Weather StatementEWXDeWitt42 min

Nearby

River Flood Warnings in Texas, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.